A generalization of hamilton’s differential harnack inequality for the ricci flow

Simon Brendle Stanford University

Differential Geometry mathscidoc:1609.10116

Journal of Differential Geometry, 82, (1), 207-227, 2009
In [10], R. Hamilton established a differential Harnack inequality for solutions to the Ricci flow with nonnegative curvature operator. We show that this inequality holds under the weaker condition that M × R2 has nonnegative isotropic curvature.
No keywords uploaded!
[ Download ] [ 2016-09-11 18:31:43 uploaded by admin ] [ 905 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{simon2009a,
  title={A GENERALIZATION OF HAMILTON’S DIFFERENTIAL HARNACK INEQUALITY FOR THE RICCI FLOW},
  author={Simon Brendle},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911183143696924773},
  booktitle={Journal of Differential Geometry},
  volume={82},
  number={1},
  pages={207-227},
  year={2009},
}
Simon Brendle. A GENERALIZATION OF HAMILTON’S DIFFERENTIAL HARNACK INEQUALITY FOR THE RICCI FLOW. 2009. Vol. 82. In Journal of Differential Geometry. pp.207-227. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911183143696924773.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved